Degree bounds in quantum Schubert calculus

Research output: Contribution to journalArticlepeer-review

Abstract

Fulton and Woodward have recently identified the smallest degree of q that appears in the expansion of the product of two Schubert classes in the (small) quantum cohomology ring of a Grassmannian. We present a combinatorial proof of this result, and provide an alternative characterization of this smallest degree in terms of the rim hook formula for the quantum product.

Original languageEnglish (US)
Pages (from-to)2649-2655
Number of pages7
JournalProceedings of the American Mathematical Society
Volume131
Issue number9
DOIs
StatePublished - Sep 2003
Externally publishedYes

Keywords

  • Grassmannian
  • Gromov-Witten invariants
  • Quantum cohomology
  • Schubert calculus

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Degree bounds in quantum Schubert calculus'. Together they form a unique fingerprint.

Cite this